Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i7.10
pages 1-17

What is the Theory of Hyper-Random Phenomena

Igor I. Gorban
Institute of Mathematical Machines and Systems Problems of National Academy of Sciences of Ukraine, Kiev

SINOPSIS

In the survey article a new physical-mathematical theory of hyper-random phenomena that describes mass physical phenomena with taking into account a violation of statistical stability is presented. An investigation technique and research results of statistical stability violations, the basis of mathematical description of physical phenomena by hyper-random models, principles of mathematical statistics, the generalized law of large numbers, the generalized central limit theorem, and areas of rational application of the theory are considered.


Articles with similar content:

LAMINAR-TURBULENT TRANSITION ON THE LV6 LAMINARIZED AIRFOIL: NATURAL TRANSITION
TsAGI Science Journal, Vol.42, 2011, issue 5
Sergei Leonidovich Chernyshev, Andrey Filippovich Kiselev, Vadim Anatolyevich Vlasov, Vladimir Aleksandrovich Kuzminsky, Aleksandr Igorevich Ivanov, Sergey Vadimovich Zhigulev, Dmitry Sergeevich Sboev
UNCERTAINTY QUANTIFICATION IN LOW-FREQUENCY DYNAMICS OF COMPLEX BEAM-LIKE STRUCTURES HAVING A HIGH-MODAL DENSITY
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 6
Anas Batou, Christian Soize
Admissible Approximation of Discrete Argument Functions and its Application to Data Compression
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Nikolay P. Lepekha, I. A. Popiv, Nikolay Fedorovich Kirichenko
Optimal Bounded Control Synthesis for a Parabolic Boundary-value Problem with Fast Oscillatory Coefficients
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Elena A. Kapustyan, Alexander G. Nakonechnyi
MODELLING THE FAR-FIELD ACOUSTIC EMISSION OF ROTATING TURBULENCE
TSFP DIGITAL LIBRARY ONLINE, Vol.5, 2007, issue
Claude Cambon, Fabien S. Godeferd , Benjamin Favier